Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Trying to conceive. Missing period, feeling tired with stomach cramps. HPT negative. What's going on?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I have just recently went off of Generic Micronor. I was on this Since April 2012, after being on Depo Provera for a few years. My husband and I are now wanting to start trying to have a baby. My last Pill was december8, 2012.The last few days I have not felt the greatest, had about 2 hours of nausea, extremly tired, and stomach cramps. I did a pregnancy test and it was negative. I have not started my periods yet since going off of micronor. What should i expect with starting of periods and conceiving. how long could it take.
Posted Sun, 27 Jan 2013 in Early Pregnancy Signs and Symptoms
Answered by Dr. Rhea Chanda 35 minutes later
It will take a few cycles before proper ovulation takes place.Maybe 2-3 months at the least. Your periods will come,dont worry.It may take some time for regular cycles to commence after stopping the pill.I suggest just waiting for spontaneous menses to commence. The symptoms you are having are pre-menstrual syndrome.Once your periods start again,keep a menstrual diary. Then you can calculate your fertile period.Which is usually between day 11 and 21 in a normal 28 day cycle.You should try most during these days. This process is variable and can take upto a few months.
You should try natural conception for at least 6 months. If no result then seek medical attention for further tests.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor